Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWang, Z-
dc.contributor.authorLam, J-
dc.contributor.authorLiu, X-
dc.identifier.citationNonlinear Dynamics and Systems Theory 4(3): 357-368, Dec 2004en_US
dc.descriptionThis is the post print version of the article. The official published version can be obtained from the link below - Copyright 2004 InforMath Publishing Groupen_US
dc.description.abstractIn this paper, the stabilization problem is considered for a class of nonlinear continuous stochastic systems with state delays. The purpose of this problem is to design a state feedback controller such that the closed- loop system is exponentially stable (or exponentially ultimately bounded) in the mean square, for all admissible nonlinearities and time-delays. We first investigate the sufficient conditions for the nonlinear stochastic time-delay systems to be stable, and then derive the explicit expression of the desired controller gains. A numerical simulation example is provided to show the usefulness of the proposed design method.en_US
dc.publisherInforMath Publishing Groupen_US
dc.subjectNonlinear systemsen_US
dc.subjectStochastic systemsen_US
dc.subjectLyapunov stabilityen_US
dc.subjectAlgebraic matrix inequalitiesen_US
dc.titleStabilization of a class of stochastic nonlinear time-delay systemsen_US
dc.typeResearch Paperen_US
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf307.58 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.